Standard

Criteria for semiboundedness in a class of unbounded Jacobi operators. / Naboko, S. N.; Yanas, Ya.

In: АЛГЕБРА И АНАЛИЗ, Vol. 14, No. 3, 2002, p. 158—168.

Research output: Contribution to journal › Article

Harvard

Naboko, SN & Yanas, Y 2002, 'Criteria for semiboundedness in a class of unbounded Jacobi operators', АЛГЕБРА И АНАЛИЗ, vol. 14, no. 3, pp. 158—168.

APA

Naboko, S. N., & Yanas, Y. (2002). Criteria for semiboundedness in a class of unbounded Jacobi operators. АЛГЕБРА И АНАЛИЗ, 14(3), 158—168.

Vancouver

Naboko SN, Yanas Y. Criteria for semiboundedness in a class of unbounded Jacobi operators. АЛГЕБРА И АНАЛИЗ. 2002;14(3):158—168.

Author

Naboko, S. N. ; Yanas, Ya. / Criteria for semiboundedness in a class of unbounded Jacobi operators. In: АЛГЕБРА И АНАЛИЗ. 2002 ; Vol. 14, No. 3. pp. 158—168.

BibTeX

@article{07bddabbe8a7457492608e9d46122e52,
title = "Criteria for semiboundedness in a class of unbounded Jacobi operators",
author = "Naboko, {S. N.} and Ya. Yanas",
year = "2002",
language = "не определен",
volume = "14",
pages = "158—168",
journal = "АЛГЕБРА И АНАЛИЗ",
issn = "0234-0852",
publisher = "Издательство {"}Наука{"}",
number = "3",

}

RIS

TY - JOUR

T1 - Criteria for semiboundedness in a class of unbounded Jacobi operators

AU - Naboko, S. N.

AU - Yanas, Ya.

PY - 2002

Y1 - 2002

M3 - статья

VL - 14

SP - 158—168

JO - АЛГЕБРА И АНАЛИЗ

JF - АЛГЕБРА И АНАЛИЗ

SN - 0234-0852

IS - 3

ER -

ID: 5075102